BibTeX record: journals/amc/Omarah06

download as .bib file

@article{DBLP:journals/amc/Omarah06,
  author    = {Ragab Omarah Al{-}Seedy},
  title     = {A transient solution of queues with variable channel considering balking
               concept when {S}},
  journal   = {Applied Mathematics and Computation},
  year      = {2006},
  volume    = {174},
  number    = {1},
  pages     = {337--344},
  url       = {http://dx.doi.org/10.1016/j.amc.2005.04.083},
  doi       = {10.1016/j.amc.2005.04.083},
  timestamp = {Mon, 22 Sep 2014 00:32:54 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/Omarah06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}